Research note | Open Access
N. T. Shawagfeh, "The solution of a singular integral equation with some applications in potential theory", International Journal of Mathematics and Mathematical Sciences, vol. 21, Article ID 315823, 8 pages, 1998. https://doi.org/10.1155/S0161171298000258
The solution of a singular integral equation with some applications in potential theory
An analytical solution is derived for a singular integral equation which governs some twodimensional potential boundary value problems in a region exterior to -infinite co-axial circular strips. An application in electrostatics is discussed.
Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.